# SDR AALA201512169003

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 48,599 hours, 22,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Damaged
- Location: Safety Equip
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE LINE EVACUATION STRAPS ACFT RT IS OUT OF ITS SEALED PACKAGE, DAMAGED.  REPLACED STRAPS AS REQUIRED.
